# SDR UALA2012100305610

- Difficulty date: October 3, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 71,846 hours, 21,228 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 202
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ELECTRICAL HYDROLIC PUMP WAS LEAKING AT THE DRAIN HOLE.  OPERATION CHECKED AND RUN HYDRAULIC SYSTEM.  FOUND 37 DROPS PER MINUTE CAME OUT OF DRAIN HOLE.  PER MM IT IS OVER THE LIMIT UNDER THE MAINTENANCE INTERVAL OF LAYOVER OR "A" CHECK.  REPLACED RT ELEC HYD PUMP.
